# SDR HALA2012030500100

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 36,529 hours, 6,721 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RT ENG. PRIORITY VALVE STATUS MESSAGE AFTER PUSHBACK.  TROUBLESHOT IAW FIM 36-10-00/101, FIG 123, BIT BOX & ACCOMPLISHED VERIFICATION CHECK. GREEN LIGHT AT CONTROLLER.  RESET, RAN ENG. OPS CHECKED GOOD.
